# SDR REXA2013081301583

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 13,828 hours, 13,486 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sealant
- Condition: Missing
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD POP AND AIRFRAME SHUDDER AT OR NEAR LEVEL OFF AT FL 250 FT SAME THING WHEN GEAR WAS EXTENDED JUST PRIOR TO DOWNLOCK GREEN GEAR.  THIS ISSUE HAS HAPPENED THE LAST 4 LEGS AT TOP OF CLIMB.  FOUND AERODYNAMIC SEALANT MISSING FROM LT & RT BELLY FAIRINGS L/E CAUSING VIBRATION IN FLIGHT.  CLEANED AND APPLIED AERODYNAMIC SEALANT IAW AMM 51-23-00.
